# SDR ASAA0180223

- Difficulty date: July 14, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59644201
- Part serial: 0972
- Condition: Out Of Adj
- Location: Cockpit
- Part time: 26,287 hours, 14,037 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, CAPTAINS SLIDING CLEARVIEW WINDOW COULD NOT BE OPENED.  ADJUSTED WINDOW CAM FOLLOWER PER MM 56-10-03.  WINDOW THEN OPERATED PROPERLY.  (M)
